# SDR DL757050238

- Difficulty date: April 27, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 40,994 hours, 19,325 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A/C DIVERTED TO DEN DUE TO ACRID ODOR IN CABIN.  AFTER INTENSIVE TROUBLESHOOTING, COULD NOT DUPLICATE ODOR.  ALL A/C SYSTEMS FUNCTIONING AND OPERATING NORMALLY.
